# SDR AALA201802269001

- Difficulty date: February 20, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 58,669 hours, 14,634 cycles
- System (JASC): 2565 · Escape Slide
- Part: Spacer
- Condition: Missing
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE RELEASE STRAP IS MISSING TWO SPACERS AND LINKS IAW AMM 25-66-01-404-044 VIEW A, FIG 405.   REPLACED THE SPACERS AND LINKS IAW AMM 25-66-01-404-044,  VIEW A, FIG 405.  OK FOR SERVICE.
